Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 502, NWS Tulsa, OK

August 10, 2011Crawford County, Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 10, 2011, 4:33 AM CDT for Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 57 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2011, 4:33 AM CDT (09:33 UTC)
Expired
Aug 10, 2011, 5:30 AM CDT
In force
57 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 43 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 4:45 AM CDTTSTM WND DMG2 N Van Buren, ARCARPORT PICKED UP AND BLOWN ACROSS ROAD.
Aug 10, 4:50 AM CDTTSTM WND DMGAlma, ARPOWER LINES DOWN
Aug 10, 5:13 AM CDTTSTM WND DMGOzark, ARTREE LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 3:15 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 350 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
350 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
1934 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

946 
WUUS54 KTSA 100933
SVRTSA
ARC033-047-131-101030-
/O.NEW.KTSA.SV.W.0502.110810T0933Z-110810T1030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
433 AM CDT WED AUG 10 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
  NORTHEASTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 530 AM CDT

* AT 427 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 10 MILES NORTH OF CHESTER TO 4 MILES SOUTHEAST OF
  LEE CREEK TO 9 MILES WEST OF CEDARVILLE...MOVING EAST AT 50 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  MOUNTAINBURG...FIGURE FIVE...VAN BUREN...RUDY...FERN...ALMA...
  DYER...CASS...MULBERRY...OZARK...WIEDERKEHR VILLAGE...ALTUS AND
  DENNING.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 0 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3536 9375 3540 9380 3532 9382 3531 9403
      3545 9444 3576 9449 3575 9413 3576 9412
      3577 9370 3538 9371
TIME...MOT...LOC 0933Z 271DEG 44KT 3582 9409 3565 9419
          3553 9442

$$
2 follow-up statements
227 
WWUS54 KTSA 101003
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
503 AM CDT WED AUG 10 2011

ARC033-047-131-101030-
/O.CON.KTSA.SV.W.0502.000000T0000Z-110810T1030Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
503 AM CDT WED AUG 10 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR
NORTHEASTERN SEBASTIAN...FRANKLIN AND CRAWFORD COUNTIES...

AT 500 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BIDVILLE TO MULBERRY TO KIBLER...MOVING EAST AT 30
MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LONELM...
TONEY...JETHRO...CRAVENS...CASS...TURNERS BEND...PARADISE...BARNES...
CECIL...REDDING...WATALULA...VESTA...TAFT...OZARK...MOUNTAIN TOP...
MEG...PETER PENDER...WIEDERKEHR VILLAGE...ETNA...ALTUS...DENNING AND
ALIX.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 1 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3536 9375 3540 9380 3532 9382 3531 9403
      3545 9444 3559 9425 3576 9412 3576 9370
      3538 9371
TIME...MOT...LOC 1003Z 286DEG 27KT 3571 9389 3546 9406
          3539 9423

$$
702 
WWUS54 KTSA 101033
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
533 AM CDT WED AUG 10 2011

ARC033-047-131-101041-
/O.EXP.KTSA.SV.W.0502.000000T0000Z-110810T1030Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
533 AM CDT WED AUG 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEBASTIAN...
FRANKLIN AND CRAWFORD COUNTIES EXPIRES AT 530 AM CDT...

THE LEADING PART OF THE LINE OF THUNDERSTORMS HAS MOVED OUT OF THE 
WARNED AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE 
ALLOWED TO EXPIRE. HOWEVER...STRONG THUNDERSTORMS EXTEND BACK TO THE 
WEST ALL ACROSS FRANKLIN COUNTY AND INTO CRAWFORD AND SEBASTIAN 
COUNTIES. 

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH 
THE THUNDERSTORMS OVER WEST CENTRAL ARKANSAS. 

A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR SEBASTIAN AND FAR 
SOUTHERN FRANKLIN COUNTY UNTIL 545 AM THIS MORNING. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 AM. 

LAT...LON 3536 9375 3540 9380 3532 9382 3531 9403
      3545 9444 3559 9425 3576 9412 3576 9370
      3538 9371
TIME...MOT...LOC 1003Z 290DEG 29KT 3571 9390 3543 9396
          3532 9411

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:56 AM CDT, 37 minutes earlier.

Area forecast discussion, Aug 10, 3:56 AM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
356 AM CDT WED AUG 10 2011

.DISCUSSION...
COMPACT INTENSE MCS WILL CONTINUE ACROSS FAR EASTERN OK THROUGH NW
AR THIS MORNING...WITH ATTENTION GRADUALLY TURNING TO UPSTREAM MCS
NOW OVER CENTRAL KANSAS. THE FORMER WAS NOT HANDLED WELL IN MODEL
SOLUTIONS...WITH THE LATTER PICKED UP BY MOST MODELS. UNCERTAINTY
EXISTS REGRADING HOW THE EARLY MORNING MCS WILL IMPACT THE
EVOLUTION OF THE APPROACHING SYSTEM LATER THIS MORNING. THE
REMNANT COLD POOL MAY SERVE AS THE FOCUS FOR WESTERN FLANK
DEVELOPMENT ALONG THE APPROACHING SYSTEM...AND MAY SUSTAIN IT
THROUGH THE MORNING GIVEN LOW LEVEL JET ORIENTATION FROM WESTERN
INTO CENTRAL OKLAHOMA. THIS EVOLUTION WILL BE FOLLOWED WITH
UPCOMING FORECAST UPDATES THROUGH THE MORNING. TEMPERATURE IMPACTS
WILL BE SUBSTANTIAL TODAY ESPECIALLY OVER NORTHERN AREAS. STILL
HOT AND HUMID ACROSS THE FAR SOUTH WHERE THE HEAT WARNING WILL
REMAIN THROUGH TODAY.

THE SYNOPTIC FRONTAL BOUNDARY WILL BE PUSHED INTO THE FORECAST
AREA TONIGHT...AND SERVE AS A FOCUS FOR STORM DEVELOPMENT ON
THURSDAY INTO FRIDAY AS IT ATTEMPTS TO RETURN NORTHWARD. THE NEXT
WAVE IN THE NW FLOW ALOFT WILL SPARK MCS DEVELOPMENT FRIDAY NIGHT
SOMEWHERE IN VICINITY...AND DRIVE THE FRONT BACK SOUTHWARD FRIDAY
NIGHT INTO SATURDAY MORNING.

THIS FRONTAL SURGE WILL ALLOW ALL AREAS TO BE NEAR OR BELOW NORMAL
TEMPS OVER THE WEEKEND...BEFORE THE FRONT RETURNS NORTHWARD EARLY
NEXT WEEK WITH AN ASSOCIATED CHANCE OF SHOWER AND STORMS. THE
UPPER RIDGE DOES LOOK TO REBUILD BY MID NEXT WEEK THOUGH MODELS
CONTINUE TO STRUGGLE WITH THE AMPLITUDE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   91  74  93  75 /  50  40  20  40
FSM   93  74  96  75 /  60  30  30  30
MLC  101  75  97  74 /  20  20  30  30
BVO   86  71  91  70 /  60  30  20  30
FYV   86  69  90  69 /  80  40  20  30
BYV   80  66  87  71 /  80  50  20  30
MKO   92  73  94  73 /  40  40  20  30
MIO   84  71  90  70 /  80  40  20  30
F10   95  75  95  73 /  30  30  30  30
HHW  102  74 101  75 /  10  10  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 8 PM WEDNESDAY FOR OKZ049-OKZ053.

AR...NONE.
&&

LONG TERM....07
Hazardous weather outlook, Aug 9, 9:27 PM CDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
927 PM CDT TUE AUG 9 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101430-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
927 PM CDT TUE AUG 9 2011

...CHANCES FOR SHOWERS AND THUNDERSTORMS TONIGHT AND WEDNESDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 9 PM.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...WEST OF HIGHWAY 75 IN NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
A THUNDERSTORM COMPLEX HAS BEGUN TO DEVELOP TO OUR NORTHWEST THIS
EVENING ACROSS KANSAS. THIS ACTIVITY IS EXPECTED TO MOVE ACROSS
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT. A FEW STRONG TO
SEVERE STORMS WILL BE POSSIBLE WITH LOCALLY HEAVY RAINFALL...LARGE
HAIL AND STRONG WINDS BEING THE MAIN THREATS.

A LIMITED FIRE DANGER REMAINS OVER PORTIONS OF NORTHEAST OKLAHOMA
THIS EVENING...MAINLY WEST OF HIGHWAY 75 AS LOW RELATIVE HUMIDITY
VALUES CONTINUE. THIS FIRE DANGER SHOULD DECREASE OVERNIGHT AS
RELATIVE HUMIDITY VALUES RECOVER AND CHANCES FOR SHOWERS AND
THUNDERSTORMS DEVELOP.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
            HIGH WIND POTENTIAL...DANGEROUS HEAT POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
           DANGEROUS HEAT POTENTIAL.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE ONGOING THUNDERSTORM COMPLEX WEDNESDAY MORNING WILL CONTINUE
TO RESULT IN A SEVERE WEATHER THREAT ACROSS MOST OF EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS. A FEW SEVERE STORMS WITH DAMAGING
WIND POTENTIAL MAY ALSO DEVELOP WEDNESDAY AFTERNOON IN SOUTHEAST
OKLAHOMA AS THE OUTFLOW BOUNDARY FROM THE MORNING STORMS IS LIKELY
TO SETTLE SOUTH INTO A VERY HOT AIRMASS. SOUTH OF THE OUTFLOW
BOUNDARY IN SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...VERY
HOT TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL RESULT IN AN
ELEVATED FIRE DANGER. EXCESSIVE HEAT WARNINGS HAVE BEEN EXTENDED
ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THROUGH
WEDNESDAY.

PERIODIC THUNDERSTORM COMPLEXES WILL CONTINUE TO BE POSSIBLE
THURSDAY THROUGH SATURDAY ACROSS THE REGION. THE HIGHER CHANCES
ARE EXPECTED TO STAY NORTH OF INTERSTATE 40...WHICH WILL RESULT
IN AFTERNOON HEAT INDICES STILL CLIMBING ABOVE 105 IN THAT AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Aug 10, 3:10 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
310 AM CDT WED AUG 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 AM     TSTM WND GST     6 SE BROKEN ARROW       35.99N 95.71W
08/10/2011  E0 MPH           WAGONER            OK   NWS EMPLOYEE

            NWS EMPLOYEE ESTIMATES 60-70 MPH WINDS WITH SUSTAINED 50
            MPH OVER AN EXTENDED PERIOD OF TIME. POWER IS OUT.

&&

BAS
Special weather statement, Aug 10, 3:20 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
320 AM CDT WED AUG 10 2011

ARZ010-019-OKZ069-100845-
ADAIR OK-CRAWFORD AR-WASHINGTON AR-
320 AM CDT WED AUG 10 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHEASTERN CRAWFORD AND SOUTHERN WASHINGTON

IN NORTHEAST OKLAHOMA
     NORTHERN ADAIR

AT 320 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF PROCTOR TO LAKE FORT SMITH...MOVING
EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...BARON...CHRISTIE...PROCTOR...WESTVILLE...BALLARD...WATTS...
BIDVILLE...ODELL...WINSLOW...WEST FORK...LINCOLN...PRAIRIE GROVE...
BLACKBURN...HOGEYE...STRICKLER...MORROW...BRENTWOOD...WOOLSEY...
CLYDE...CANEHILL...SUMMERS...RHEA...VINEY GROVE...CINCINNATI...
MOUNTAINBURG...CHESTER...LOCKE...MOUNT GAYLER...DEVILS DEN STATE
PARK...PRAIRIE GROVE BATTLEFIELD STATE PARK AND LAKE FORT SMITH.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3573 9396 3566 9405 3566 9407 3561 9413
      3596 9480 3601 9480 3616 9459 3614 9456
      3610 9455 3610 9449 3579 9396 3576 9396
      3575 9391
TIME...MOT...LOC 0820Z 255DEG 34KT 3596 9481 3567 9412
Local storm report, Aug 10, 3:59 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
359 AM CDT WED AUG 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 AM     TSTM WND DMG     2 SE LOCUST GROVE       36.18N 95.14W
08/10/2011                   MAYES              OK   EMERGENCY MNGR

            STRUCTURAL DAMAGE TO MOBILE HOME.

0336 AM     TSTM WND DMG     4 E LOCUST GROVE        36.20N 95.10W
08/10/2011                   MAYES              OK   EMERGENCY MNGR

            STRUCTURAL DAMAGE TO HOUSE.

0340 AM     TSTM WND GST     CHOUTEAU                36.19N 95.34W
08/10/2011  E0 MPH           MAYES              OK   EMERGENCY MNGR

            ESTIMATED 70 MPH WINDS.

&&

BAS
Special weather statement, Aug 10, 4:14 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
414 AM CDT WED AUG 10 2011

OKZ070-071-073>075-100945-
HASKELL OK-LATIMER OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-
414 AM CDT WED AUG 10 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     HASKELL...EASTERN MCINTOSH...PITTSBURG AND LATIMER

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE

AT 413 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF PORUM TO 5 MILES SOUTHEAST OF
FEATHERSTON TO 5 MILES SOUTHWEST OF ASHLAND...MOVING EAST AT 45 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3494 9609 3498 9585 3545 9548 3544 9503
      3541 9498 3497 9501 3469 9540 3469 9610
TIME...MOT...LOC 0913Z 269DEG 37KT 3537 9537 3501 9542
          3472 9609
Local storm report, Aug 10, 4:16 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
416 AM CDT WED AUG 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 AM     TSTM WND DMG     4 SE LOCUST GROVE       36.16N 95.12W
08/10/2011                   CHEROKEE           OK   EMERGENCY MNGR

            *** 2 INJ *** HOUSE DESTROYED. TWO PEOPLE WITH MINOR
            INJURIES.

&&

BAS
Local storm report, Aug 10, 4:25 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
425 AM CDT WED AUG 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 AM     TSTM WND DMG     4 SE LOCUST GROVE       36.16N 95.12W
08/10/2011                   CHEROKEE           OK   EMERGENCY MNGR

            *** 1 FATAL *** MOBILE HOME DESTROYED. ONE FATALITY.

&&

BAS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 3:48 AM CDTSevere Thunderstorm WarningTSABenton, Washington57 min
Aug 10, 4:50 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian55 min
Aug 10, 5:12 AM CDTSpecial Weather StatementTSACarroll, Madison48 min
Aug 10, 5:24 AM CDTFlash Flood WarningTSACrawford, Franklin, Sebastian4 hr
Aug 10, 5:38 AM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian37 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.